MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of internal medicine · 1987

Atypical pulmonary and neurologic complications of amiodarone in the same patient. Report of a case and review of the literature.

Manolis A S, Tordjman T, Mack K D, Estes N A

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

Atypical manifestations of pulmonary toxicity and previously unreported autonomic nervous system dysfunction complicating amiodarone therapy were observed in a patient being treated for sustained ventricular tachycardia. Pulmonary and hepatic nodules on computed tomographic scan masquerading as metastatic carcinoma were initially noted. Focal infiltrates and a large left pleural effusion mimicking infection, malignant neoplasm, or collagen vascular disease became manifest at a later stage. Autonomic dysfunction presented as incapacitating orthostatic hypotension and persisted for six weeks after amiodarone withdrawal. The pleuropulmonary toxic effects were reversible on discontinuation of amiodarone therapy, and resolution was hastened by short-course steroid treatment.

Для цитирования: Manolis A S, Tordjman T, Mack K D, Estes N A. Atypical pulmonary and neurologic complications of amiodarone in the same patient. Report of a case and review of the literature.. Archives of internal medicine. 1987.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.